# SDR ARWA9603002

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56113601295754
- Condition: Corroded
- Location: Ws 624-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE BETWEEN WING STA XRS 624.000 AND XRS 693.000 CENTER SKIN AREA HAS CORROSION.  BLENDED OUT CORROSION, INSTALLED DOUBLER IAW DAC FAX 96-02-29-010 AND 96-02-06-004.
